MathSciNet Relay Station
MathSciNet bibliographic data
MR1217562 60B15 (60J10)
Hildebrand, Martin Random processes of the form $X_{n+1}=a_nX_n+b_n\pmod p$. Ann. Probab. 21 (1993), no. 2, 710–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement